# SDR ASAA1149576

- Difficulty date: April 3, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654580731
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR CUTOUT INTERCOSTAL FORMED ANGLE HAS A CRACK AT THE JOGGLE APPROX .25" IN LENGTH BS 290 BETWEEN STR 11R AND 10R.  REMOVED AND REPLACED ANGLE IAW ASA EA 400 53EA 05318 AND AAR EA 14349.
